# SDR UPS98826129

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 577384444
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 5R AFT BULKHEAD CLIP IS CRACKED AT STA 1766.  REMOVED AND REPLACED CLIP IAW DWG 5773844.
